Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials 期刊论文
Authors:  Li, Xin;  Wang, Li;  Zhou, Zijian;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Nonlinear Schrodinger equation  PT-symmetric harmonic-hyperbolic-Gaussian potential  Soliton stability  Soliton excitations and collisions  
Exact solutions of (2+1)-dimensional Bogoyavlenskii's breaking soliton equation with symbolic computation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 3, 页码: 919-923
Authors:  Xia, Tiecheng;  Xiong, Shouquan
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
(2+1)-dimensional Bogoyavlenskii's breaking soliton equation  (G '/G)-expansion method  Hyperbolic function solutions  Trigonometric function solutions  Rational solutions  
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 4, 页码: 832-840
Authors:  Wang Ling;  Dong Zhong-Zhou
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
generalized direct method  breaking soliton equation  optimal system  explicit solution  
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution